MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH
Catalog Number 0117050
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Scar Tissue (2060); Hernia (2240)
Date of Event 04/22/2014
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2013 - patient was diagnosed with right inguinal hernia thereby underwent open repair with the implant of perfix light plugs (device 1, device 2).Per op notes, ¿there was a modest-sized direct defect from previous surgeries.The large perfix light plug (device 1) was inserted into the defect and secured around the circumference with sutures.A small perfix plug (device 2) was inserted at the level of the femoral opening to eliminate recurrence and an onlay patch was laid over the inguinal floor using sutures.¿ on (b)(6) 2014 - patient was diagnosed with recurrent incarcerated right inguinal hernia thereby underwent open repair with the removal of meshes (device 1, 2).Per op notes, ¿scar tissue and mesh were noted.The mesh (device 1, 2) had pulled away from shelving edge and medial location with recurrence.The meshes (device 1, 2) were excised.A new piece of synthetic mesh was sewn into pubic tubercle using sutures.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2012) is considered to be a best estimate.This mdr represents the perfix plug light (device 2).An additional supplemental emdr was submitted to represent the perfix plug light (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PERFIX PLUG LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24455565
Report Number1213643-2026-00226
Device Sequence Number15858243
Product Code FTL
UDI-Device Identifier00801741030949
UDI-Public(01)00801741030949(17)170828(10)HUWG1512
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2017
Device Catalogue Number0117050
Device Lot NumberHUWG1512
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale